# SDR 05FDEA01191

- Difficulty date: May 1, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46601
- Aircraft time: 74,747 hours, 30,699 cycles
- Engine: Ge CF66D
- Engine time: 3,381 hours, 1,593 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gearbox
- Part number: CF66D
- Part serial: 451280
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 53,304 hours, 23,851 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AT B - 9 CHECK TROUBLESHOOTING OIL LEAK ON NR 2 ENGINE S/N 451280, FOUND ACCESSORY GEARBOX, FUEL PUMP DRIVE PAD, HAD A 4 INCH CRACK, EMANATING FROM DRIVE PAD.  DOCUMENTED ON B - 9 CHECK WORK PACKAGE, WORK ORDER 28833, NR 108.  ENGINE REPLACED ON SEQ 324 WORK CARD.  ENGINE OIL LEAK/CONSUMPT/SERVICE.  CLOSED
